# SDR AALA20161128005

- Difficulty date: November 28, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 52,171 hours, 20,794 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. VERTICAL PRESSURE WEB AT FUSELAGE STATION 663.75 IS CORRODED BETWEEN LBL 30 AND LBL 47. REMOVED EXISTING TIME LIMITED REPAIR AND ACCOMPLISHED PERMANENT REPAIR IAW SRM 57-10-10-2R-3, ALTERNATIVE 2.
